Title: |
A new taxonomy for vector exponential smoothing and its application to seasonal time series |
Authors: |
Svetunkov, Ivan, Chen, Huijing, Boylan, John E. |
Source: |
European journal of operational research. 304(3):964-980 |
Availability: |
http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCvdc_100170500453.0x000001&indx=1&recIds=ETOCvdc_100170500453.0x000001 |
Database: |
British Library Document Supply Centre Inside Serials & Conference Proceedings |